# SDR BB06063

- Difficulty date: August 8, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE REPORTED THE FORWARD ENTRY DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BATTERY PACK/POWER SUPPLY.  OPERATIONAL CHECK GOOD.
